# SDR A6WA200840635

- Difficulty date: December 2, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 16,824 hours, 15,328 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE FOUND ON PAX DOOR PULL IN LEVER, FWD UPPER PACK DOOR PULL IN LEVER REPLACED IAW AMM 20-21-00-910-801.
